# SDR R61A2023092700523

- Difficulty date: September 14, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STGR 28R BETWEEN FR87-FR88. CORROSION IS ON VERTICAL LEG ON THE OB SIDE JUST FORWARD OF FR88. PERFORMED SPLICE STGR REPAIR PER ETD 2023-170-023329
